# SDR YENA20111105376

- Difficulty date: November 5, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 19,235 hours, 6,700 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 540 PBI-EWR, AIR RETURN TO PBI DUE TO LANDING GEAR NO UPLOCKED ECAM ON T/O, CYCLED GEAR NO CHANGE, NOSE GEAR AND RT MAIN INBOARD DOOR AMBER.  GEAR STAYED DOWN.  TECHNICIAN REMOVED AND REPLACED MLG GROUND OPENING CABLE PER AMM 32-12-16.  OPS CHECK OK.  AS PRECAUTIONARY T/S ACCOMPLISHED OPERATIONAL TEST OF L/G DOORS WITHOUT FALSE TARGETS PER AMM 32-31-00-710-002-01.  ALL OPS CHECK OK.  NOTE:  CABLE REPLACED WAS P/N L32A321-350.
